# SDR MASA200500801

- Difficulty date: October 13, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 18,963 hours, 14,453 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot Static
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ASH 7154 SAV - STANDBY AIRSPEED INDICATOR INDICATES 0 KNOTS AT 80 KNOTS.  MX DRAINED WATER AND LEAK CHECKED STANDBY PITOT SYSTEM.
